# SDR CALA2019092301591

- Difficulty date: September 9, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 95,610 hours, 22,536 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N8511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA5310-07027 (AD 2017-24-10) DURING PREPARATION (CL EANING) FOUND EXFOLIATION CORROSION ON FRAME OUTTER CHORD UNDER DOOR SWITHCH FITTING AT STA 1380 BETWEEN STR 23R AND STR 24R AS MARKED 034-036. REF ENG N/R 0069975 CHECKED LIMITS TO FRAME AT STA 1380 BETWEEN S-23R AND S-24R; L=4 .5 W=3.0 D=.080. OUT OF LIMITS IAW SRM 53-00-07 FIG 101 DETAIL II. REPAIRED FRAME IAW SRM 53-00-07 REPAIR 2 FI G 201 PG201. THIS IS REPAIR IS A CATEGORY B INSPECTION THRESHOLD IS 37,500 AIRFRAME FLT CYCLES, INTERVALS OF EVERY 3000 FLT CYCLES, CURRENT CYCLES IS 22,536.
